How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20359
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

All of a sudden my urine is the color of apple

Resolved Question:

All of a sudden my urine is the color of apple the beginning of the day but by nighttime it is clear...I am taking citilopram currently one 20 mg pill every morning. I noticed that the color change ocurred withinn 3 weeks of when I began to take it. Am I ok?
Submitted: 5 years ago.
Category: Urology
Expert:  Dr. Y. replied 5 years ago.
Hi there,Thanks for your question. If I don't respond immediately, it is because I am either in the OR or traveling. I will get back to you ASAP.If the urine clears up by the end of the day, this likely indicates that you are somehow getting dehydrated overnight. You should be drinking at least 2 liters of water per day to keep your urine clear at all times. You may want to check in with your doctor just to have some basic labs and a urinalysis done just to make sure your kidney function is OK. Chances are, you are most likely fine. Hope this helps
Dr. Y. and 2 other Urology Specialists are ready to help you